# SDR AWXA200501477

- Difficulty date: November 11, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 CORROSION ON SEAT TRACK AT FS 58+13" AND Y1292.  MAINTENANCE CUT OUT DAMAGED PORTION OF SEAT TRACK FROM FS 58+8" TO FS 59, Y1292 IAW AIRBUS 320 SRM 53-00-15 FIG 201 PAGE 205.  FABRICATED L-PROFILE.  INSTALLED NEW SECTION OF SEAT TRACK AND FABRICATED L-PROFILE FROM FS 58+8" TO FS 59 IAW AIRBUS 320 SRM 53-00-15 FIG 201 PAGE 205.
